Three-dimensional surgical simulation

Cevidanes, L; Tucker, S; Styner, M; Kim, Hyungmin; Chapuis, J; Reyes, Mauricio; Proffit, W; Turvey, T; Jaskolka, M (2010). Three-dimensional surgical simulation. American journal of orthodontics and dentofacial orthopedics, 138(3), 361 - 371. St. Louis, Mo.: Mosby 10.1016/j.ajodo.2009.08.026

[img] Text
CevidanesAJODO2010.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (1MB) | Request a copy

Item Type:

Journal Article (Original Article)

Division/Institute:

04 Faculty of Medicine > Pre-clinic Human Medicine > Institute for Surgical Technology & Biomechanics ISTB

UniBE Contributor:

Kim, Hyung Min and Reyes Aguirre, Mauricio Antonio

ISSN:

0889-5406

Publisher:

Mosby

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:08

Last Modified:

29 Dec 2014 16:09

Publisher DOI:

10.1016/j.ajodo.2009.08.026

Web of Science ID:

000281523100028

BORIS DOI:

10.7892/boris.570

URI:

https://boris.unibe.ch/id/eprint/570 (FactScience: 199782)

Actions (login required)

Edit item Edit item
Provide Feedback